# SDR TWAA9808703

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND LOWER ANGLE CRACKED ONE INCH AT 3 O'CLOCK POSITION ON FORWARD SIDE OF AFT PRESSURE BULKHEAD.  REPAIRED ANGLE WITH DOUBLER PER SRM 53-01, PAGE 10.  (M)
